Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Green's function for the rectangle obtained by the finite Fourier transformations


Author: A. W. Jacobson
Journal: Proc. Amer. Math. Soc. 1 (1950), 682-686
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0037991-5
MathSciNet review: 0037991
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0037991-5
Article copyright: © Copyright 1950 American Mathematical Society